Treathay 120mg Fexofenadine 30 Tablets
You Save £1.7
What is Treathay 120mg Fexofenadine?TreatHay contains 120mg of Fexofenadine Hydrochloride as the active ingredient which is a non-drowsy antihistamine. This medicine is used to relieve the symptoms of hayfever (seasonal allergic rhinitis) such as sneezing, runny or blocked nose, and red, itchy and watery eyes. Treathay gets to work in one hour and lasts up to 24 hours. Hay Fever is an allergy to pollen. There are many different types of pollen for example grass. Pollen particles are within the air all-year round however it typically worsens during the spring and summer months. Hay fever can last for weeks and months at a time so if you tend to struggle with hay fever Treathay 120mg Fexofenadine will be the product for you. This medicine is to be used in adults and children of 12 years and older. Oral use only.
Warnings / precautions:
- Read the patient information leaflet enclosed before use.
- Do not take more medicine than recommended.
- Do not take this medicine if: you are allergic to fexofenadine or any of the ingredients listed in this medicine.
- Talk to your Doctor or Pharmacist before taking Treathay tablets if: you have problems with your liver, problems with kidneys, you are elderly, you have or ever had heart disease and if you are pregnant or breastfeeding.
- If symptoms persist, consult your Doctor.
- Keep this medicine out of the sight and reach of children.
- Do not take this medicine after the expiry date.
- Treathay is unlikely to affect your ability to drive or operate machinery. However, you should check that the tablets do not make you feel sleepy/dizzy before driving or operating machinery.